RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 196, Number 12  


Generating functions for modular graphs and Burgers's equation
I. V. Artamkin
3
Stabilization rate and stability for viscous compressible barotropic symmetric flows with free boundary for a general mass force
A. A. Zlotnik, B. Ducomet
33
Absolute completeness of systems of exponentials on convex compact sets
I. F. Krasichkov-Ternovskii, G. N. Shilova
85
Strong asymptotics of the Hermite–Padé approximants for a system of Stieltjes functions with Laguerre weight
V. G. Lysov
99
Non-nuclear perturbations of discrete operators and trace formulae
Kh. Kh. Murtazin, Z. Yu. Fazullin
123
To the paper of A. B. Bogatyrev “Effective solution of the problem of the optimal stability polynomial”
157
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019